EconPapers    
Economics at your fingertips  
 

Nonlinear supporting prices: The superadditive case

Marcus Berliant () and Karl Dunz

Journal of Mathematical Economics, 1990, vol. 19, issue 4, 357-367

Date: 1990
References: Add references at CitEc
Citations View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4068(90)90026-6
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:19:y:1990:i:4:p:357-367

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-12-06
Handle: RePEc:eee:mateco:v:19:y:1990:i:4:p:357-367